# SDR SIMA20131211003

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 29,163 hours, 25,393 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shroud
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3398 CREW REPORTED AFTER TAKEOFF RETRACTING FLAP FROM 18 TO 9, RECEIVED A FLAP FAIL MESSAGE WITH FLAP STUCK AT 11.  THE CREW DECLARED EMERGENCY & THE ACFT WAS REMOVED FROM SERVICE.  AFTER REPLACEMENT OF LT INBD FLAP EXTERNAL SHROUD DRIVER ON NRWC 819-MIA-01414 ITEM NR 3, OPERATIONS CHECK FLAPS & FOUND WORKING PROPERLY IAW EMB 140 TASK 27-51-00.  THE ACFT RETURN TO SERVICE.
